MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE; CEMENTLESS ACETABULAR CUP
Model Number 01.32.156MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 march 2021: lot 1910276: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.1910290.Batch review performed 02 march 2021: lot 1910290: (b)(4) items manufactured and released on 29-jan-2020.Expiration date: 2024-12-15, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar event reported.Additional implant involved: screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721) lot.2002265.Batch review performed 02 march 2021: lot 2002265: (b)(4) items manufactured and released on 30-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event reported.Additional implant involved: stem: amistem c 01.18.102 cemented lat stem size 2 (k103189) lot.2000006.Batch review performed 02 march 2021: lot 2000006: (b)(4) items manufactured and released on 19-may-2020.Expiration date: 2025-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.033 cocr ball head 12/14 ø 36 size xl +7 (k080885) lot.171785.Batch review performed 02 march 2021: lot 171785: (b)(4) items manufactured and released on 31-jul-2017.Expiration date: 2022-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.6 months after primary the surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 56 MULTI-HOLE
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11481913
Report Number3005180920-2021-00214
Device Sequence Number14422213
Product Code LPH
UDI-Device Identifier07630030810862
UDI-Public07630030810862
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Model Number01.32.156MH
Device Catalogue Number01.32.156MH
Device Lot Number1910276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;